Research

Weight approximations in multi-attribute decision models


Reference:

Roberts, R. and Goodwin, P., 2002. Weight approximations in multi-attribute decision models. Journal of Multi-Criteria Decision Analysis, 11 (6), pp. 291-303.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1002/mcda.320

Details

Item Type Articles
CreatorsRoberts, R.and Goodwin, P.
DOI10.1002/mcda.320
DepartmentsSchool of Management
RefereedYes
StatusPublished
ID Code11548

Export

Actions (login required)

View Item